論文

2022年5月15日

Hematochezia Due to Panitumumab-induced Colitis with Vitamin K Deficiency.

Internal medicine (Tokyo, Japan)
  • Hotaka Tamura
  • Koji Nakashima
  • Naomi Uchiyama
  • Souichiro Ogawa
  • Hiroshi Hatada
  • Naoki Yoshida
  • Keisuke Uchida
  • Yoshinori Ozono
  • Hiroyuki Tanaka
  • Koji Yamamto
  • Hiroshi Kawakami
  • 全て表示

61
10
開始ページ
1503
終了ページ
1509
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.2169/internalmedicine.8254-21

Panitumumab, a fully human anti-epidermal growth factor receptor (EGFR) monoclonal antibody, has been shown to be useful in treating either advanced or recurrent KRAS/NRAS/BRAF wild-type colorectal cancer. We herein report the case of a 60-year-old man with short bowel syndrome who developed hematochezia due to panitumumab-induced colitis with vitamin K deficiency during third-line chemotherapy. The cause of vitamin K deficiency was the lack of intravenous vitamin K supplementation following a change from central venous nutrition to peripheral venous nutrition. We advise clinicians to carefully check for colitis and manage the infusions of chemotherapy patients with short bowel syndrome.

リンク情報
DOI
https://doi.org/10.2169/internalmedicine.8254-21
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/34744108
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC9177360
ID情報
  • DOI : 10.2169/internalmedicine.8254-21
  • PubMed ID : 34744108
  • PubMed Central 記事ID : PMC9177360

エクスポート
BibTeX RIS